# SDR DL76S071528

- Difficulty date: November 21, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 65,259 hours, 30,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 1725 S7r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FATIGUE CRACKS IN SKIN AND BULKHEAD CHORD STRAP AT FS 1725.5 AND S-7R.  CUT OUT CRACKED MATERIAL AND INSTALLED DOUBLERS.
